# SDR SWAA2022022419550

- Difficulty date: October 13, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 42,218 hours, 24,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT BS727D+10 REPAIR SPLICE / REMOVED AND REPLACED ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT SPLICE LOCATE AT BS 727D+10; LBL 21 IAW. SRM 51-40-02 53-00-53-2R-6 REPAIR 6
